# SDR UIEA2020081231687

- Difficulty date: August 1, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,583 hours, 20,315 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 1935
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATIVE.   REMOVED AND REPLACED THE APU GENERATOR UNIT IAW AMM 24-21-01. OPS AND LEAK CHECKED GOOD.
